# SDR SWIA200617730

- Difficulty date: December 22, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 8,343 hours, 7,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THERE IS A CRACK UNDER TOP FOLDING STEP NEAR THE BONDING STUD, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE AND REPAIR FILLER PER CRJ200 REO 601R52-11-279 (REV NC).
